Motherhood, Parenting

Antibiotics and Anxiety

Per usual, I have come down with my second sinus infection of the season. It happens AT LEAST twice a year.

I was prescribed Augmentin. I was just prescribed the same medicine back in December for my first sinus infection. I thought nothing of starting this round. I was feeling pretty bad and actually took a day off of work.

I started to experience dizziness and nausea. I knew that Augmentin could mess with my stomach, so I figured I’d have to deal with it. Lack of appetite, nausea, and dizziness continued over the next couple of days. My anxiety also skyrocketed.

I figured the dizziness was from sleeping funny and my anxiety was high because of the dizziness. Finally, I did a little research.

Turns outs, I think all of my symptoms are a reaction to the Augmentin. I know antibiotics kill ALL (bad and good) bacteria. I know how important gut health is and how it does effect my anxiety levels. I have been taking a probiotic with my antibiotic, but apparently it is not enough.

I will be calling my doctor tomorrow to find out my options. I cannot continue to take this round. My lack of eating along with my increased anxiety is too much for me to handle.

Leave a Reply

Fill in your details below or click an icon to log in: Logo

You are commenting using your account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s